# SDR 98ZZZX4100

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101LN
- Make and model: Snias AS350B2
- Aircraft serial: 3038
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 614764021
- Condition: Sticking
- Location: Cockpit
- Part time: 15 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR NEEDLE STICKS.  TAPPING INDICATOR WILL FREE NEEDLE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
